Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online
Ask a Urologist   »  

Painful whitish pimple on the penis. Is it due to sweat and friction?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
single pimple like white head on underside on penis near head paninful. i work out often, sweat alot, and ive recently been having more intercourse with my partner not sure if its just the sweat and friction or what. kinda worried
Posted Wed, 11 Jul 2012 in Penis Problems
Answered by Dr. Rhea Chanda 1 hour later
Thanks for the query.
In this case,there could be a couple of options here.First there is something called pearly penile papules that appear as white bumps beneath the penile head.This is fairly harmless and can be removed surgically.Secondly it could be an infected cyst,pustule etc that may be causing the pain.Normally if there is pain there could be associated infection. As that particular area tends to accumulate secretions,infections are common.The main cause of worry is and STI which needs to be ruled out. I suggest that you see a doctor for and examination so that infection can be established by tests. Meanwhile you need to keep the area clean and avoid accumulation of secretions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor